User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Bienek, T.; Scherer, M. 
Title:
Valuation of Contingent Guarantees using Least-Squares Monte Carlo 
Abstract:
We consider the problem of pricing modern guarantee concepts in unit-linked life insurance, where the guaranteed amount grows contingent on the performance of an investment fund that acts simultaneously as the underlying security and the replicating portfolio. Using the Martingale Method, this nonstandard pricing problem can be transformed into a fixed-point problem, whose solution requires the evaluation of conditional expectations of highly path-dependent payoffs. By adapting the least-squares...    »
 
Keywords:
Fixed-point problem, Contingent guarantee, Least-squares Monte Carlo 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
ASTIN Bulletin: The Journal of the IAA 
Year:
2019 
Journal volume:
49 
Journal issue:
Pages contribution:
31-56 
Fulltext / DOI:
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Finanzmathematik 
versions